Alert archive / Alabama / Flash Flood Warnings in 2015

Flash Flood Warning 17, NWS Birmingham, AL

December 24, 20154 counties in Alabama

NWS Birmingham, AL issued this flash flood warning at Dec 24, 2015, 10:42 AM CST for 4 counties in Alabama. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 24, 2015, 10:42 AM CST (16:42 UTC)
Expired
Dec 24, 2015, 1:45 PM CST
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Barbour County, AL, Bullock County, AL, Pike County, AL, Russell County, AL

The radar

The Maxwell AFB radar (KMXX), 73 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 24, 10:58 AM CSTFLASH FLOOD3 N Brundidge, ALSTATE ROAD 93 NEAR MP 3 HAS BEEN CLOSED DUE TO FLOODING. TRAFFIC BEING REROUTED
Dec 24, 11:03 AM CSTFLOOD10 S Seale, ALSEVERE FLOODING IN RUSSELL COUNTY ON LAKEVIEW ROAD, SEVERAL PEOPLE ARE TRAPPED, EMERGENCY RESPONDERS ARE ASSISTING.
Dec 24, 11:15 AM CSTFLOOD15 S Seale, ALWATER HAS SPREAD IN RUSSELL COUNTY FROM THE SEVERE FLOODING, 2 HUNTERS ARE TRAPPED. RESPONDERS ARE ASSISTING.
Dec 24, 1:02 PM CSTFLASH FLOODBrundidge, ALROAD CLOSURES INCLUDING CLAYTON AND JOHNSON STREETS IN BRUNDIDGE DUE TO FLOODING. ADDITIONAL CLOSURES IN PIKE COUNTY DUE TO FLOODING INCLUDING PORTIONS OF HWY 29, HWY 93, HWY 125, PIKE COUNTY ROADS 6647, 6648, 6622, 3319 AND 3326. PIKE COUNTY ROADS 3316, 3325,

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 269 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
468 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
269 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.3
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

742 
WGUS54 KBMX 241642
FFWBMX
ALC005-011-109-113-241945-
/O.NEW.KBMX.FF.W.0017.151224T1642Z-151224T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1042 AM CST THU DEC 24 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN PIKE COUNTY IN SOUTHEASTERN ALABAMA...
  RUSSELL COUNTY IN SOUTHEASTERN ALABAMA...
  SOUTHEASTERN BULLOCK COUNTY IN SOUTHEASTERN ALABAMA...
  BARBOUR COUNTY IN SOUTHEASTERN ALABAMA...

* UNTIL 145 PM CST
    
* AT 1041 AM CST...DOPPLER RADAR INDICATED ADDITIONAL SHOWERS AND
  THUNDERSTORMS MOVING INTO THE AREA. THIS WILL CREATE FLOODING
  QUICKLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  TROY...BRUNDIDGE...CLIO...MIDWAY...GOSHEN...CLAYTON...LOUISVILLE...
  BANKS...WHITE OAK...PICKETT...TROY UNIVERSITY...OSCO...DOSTER...
  BARBOUR COUNTY PUBLIC LAKE DAM...SPRING HILL...ANTIOCH...LAKEPOINT
  RESORT STATE PARK...TYLER CROSSROADS...GAINO AND BOOT HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3226 8489 3225 8492 3222 8493 3222 8497
      3221 8498 3220 8496 3218 8501 3213 8506
      3209 8505 3197 8506 3162 8558 3162 8587
      3170 8615 3173 8614 3247 8500 3245 8499
      3244 8497 3238 8499 3238 8497 3233 8501

$$

75

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Dec 24, 5:46 AM CST, 4 hours 56 minutes earlier.

Area forecast discussion, Dec 24, 5:46 AM CST, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
546 AM CST THU DEC 24 2015

.UPDATE...
AVIATION DISCUSSION.

&&

.SHORT TERM...
TODAY AND TONIGHT...

DEFINITELY FEELING LIKE AN ALABAMA CHRISTMAS OUT THERE THIS
MORNING. CURRENTLY AT 3 AM SITTING AT 73 DEGREES OVER 71 DEGREE
DEWPOINT. A COLD FRONT IS CURRENTLY STRETCHED ACROSS WESTERN
TENNESSEE DOWN TO NORTHERN LOUISIANA. THIS FRONT IS BARELY MOVING
EAST AND WILL LIKELY STALL BEFORE REACHING CENTRAL ALABAMA LATER
THIS MORNING. THE FRONT IS THEN EXPECTED TO BEGIN TO LIFT BACK TO
THE NORTH BY THE AFTERNOON AS A LOW PRESSURE SYSTEM SLIDES FROM
CENTRAL OKLAHOMA TO WESTERN MISSOURI. THIS SHIFT NORTHWARD WILL
TAKE THE RAIN SHIELD BACK TO THE NORTH DURING THE DAY. SO WILL
HAVE HIGHEST RAIN CHANCES IN THE SOUTHEAST THIS MORNING AND THEN
SLIDE THEM NORTHWARD THROUGH THE AFTERNOON.

THIS WILL KEEP CENTRAL ALABAMA IN THE WARM SECTOR THE ENTIRE TIME
SO CANNOT RULE OUT AN ISOLATED SEVERE THUNDERSTORM FOR
TODAY/TONIGHT AND AGREE WITH SPC AND THEIR DAY 1 OUTLOOK. THE
BIGGEST QUESTION WILL BE THE FORCING NEEDED IN ADDITION TO WEAK
LAPSE RATES. THERE WILL BE ENOUGH BULK SHEAR AROUND TO KEEP STORMS
GOING BUT THE QUESTION WILL BE THE OVERALL COVERAGE AND STORM
STRUCTURE TO WARRANT ANYTHING MORE THAN A LIMITED POSSIBILITY.

16

.LONG TERM...
CHRISTMAS THROUGH WEDNESDAY...

THE AFOREMENTIONED FRONTAL BOUNDARY AND SURFACE LOW WILL
EVENTUALLY STALL OUT TO OUR NORTH ON FRIDAY AS THE MAIN FORCING
EXITS TO THE NORTHEAST. THIS WILL KEEP THE HIGHEST RAIN CHANCES
ACROSS THE FAR NORTHWESTERN COUNTIES FRIDAY THROUGH SUNDAY WITH
ISOLATED TO SCATTERED SHOWERS...WITH EMBEDDED STORMS AT TIMES
POSSIBLE ACROSS THE REST OF THE AREA. NO REAL ORGANIZED THREAT
AFTER FRIDAY AS THE FOCUS SHIFTS FURTHER WEST WITH A NEWLY
DEVELOPING LOW PRESSURE SYSTEM IN THE FOUR CORNERS AREA. THIS
SYSTEM WILL SLOWLY DEVELOP THROUGH THE WEEKEND AND WILL INTENSIFY
OVERNIGHT SUNDAY INTO MONDAY MORNING IN THE HEART OF TEXAS.

THE SURFACE LOW WILL SWING THROUGH LOUISIANA AND INTO SOUTHWESTERN
MISSOURI BY MIDNIGHT MONDAY NIGHT/TUESDAY MORNING. THIS WILL IN
TURN RAISE DEWPOINTS INTO THE UPPER 60S ACROSS THE AREA WITH AT
LEAST POTENTIALLY STRONG TO ISOLATED SEVERE STORMS ACROSS A GOOD
PORTION OF CENTRAL ALABAMA. WE WILL CONTINUE TO MONITOR THE TREND
TO SEE IF THIS CONTINUES WITH THE NEXT FEW RUNS...BUT IF THE
MODELS CONTINUE TO TREND WITH THIS OVERALL TIMING AN ADDITION TO
THE HWO MAY BE NEEDED WITH FURTHER UPDATES.

THE SYSTEM EXITS TUESDAY AFTERNOON. THIS IS WHERE THE MODELS BEGIN
TO DIFFER AND CAUSES CONFIDENCE TO FALL QUITE A BIT. THE GFS
CONTINUES TO BRING IN A MUCH DRIER AIRMASS AFTER WEDNESDAY...WHILE
THE EURO ACTUALLY BRINGS SEVERAL WAVES FROM THE SOUTH AND KEEPS
THE AREA FAIRLY MOIST UNTIL NEXT FRIDAY. WILL TREND MORE TOWARD
THE GFS AS IT IS CLOSER TO THE OVERALL CONSENSUS OF THE LONGER
RANGE MODELS BUT WILL DO SO WITH FAIRLY LOW CONFIDENCE.

16

&&

.AVIATION...
12Z TAF DISCUSSION.

SEVERAL SOUTHWEST TO NORTHEAST ORIENTED LINES OF THUNDERSTORMS
TRAINING ACROSS CENTRAL ALABAMA. MOST TERMINALS ARE CLOSE TO AT
LEAST ONE OF THESE LINES...WHICH WILL REMAIN A FOCUS FOR CONVECTION
THROUGH AT LEAST THE FIRST 4-6 HOURS OF THE FORECAST PERIOD. THE
LINES WILL FLUCTUATE...AND COULD AFFECT TERMINALS AT TIMES. TCL AND
BHM ARE THE LEAST LIKELY TO HAVE TSRA OVER THE NEXT FEW HOURS. WILL
USE TEMPOS TO COVER ACTIVITY ELSEWHERE...AND WILL LIKELY NEED TO
UPDATE AS THE CONVECTIVE LINES TEETER BACK AND FORTH.

ACTIVITY WILL GRADUALLY DIMINISH THROUGH THE DAY. ALTHOUGH ISOLATED
COVERAGE WILL REMAIN POSSIBLE. EXPECT CIGS TO LOWER TONIGHT TO AT
LEAST IFR.

14

&&

.FIRE WEATHER...

A VERY MILD AND WET PATTERN WILL CONTINUE ACROSS CENTRAL ALABAMA
THROUGH FRIDAY. THE POTENTIAL FOR SEVERE STORMS WILL CONTINUE
INTO THURSDAY...ALONG WITH THE THREAT OF LOCALLY HEAVY RAINFALL.
UNSEASONABLY WARM WEATHER WILL PREVAIL THIS WEEKEND BUT RAIN
CHANCES WILL DECREASE. BETTER RAIN CHANCES RETURN ON MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     73  65  74  64  74 /  70  70  60  40  30
ANNISTON    76  67  75  65  75 /  70  70  50  40  30
BIRMINGHAM  77  69  76  67  76 /  60  70  60  40  30
TUSCALOOSA  79  68  78  68  77 /  60  60  50  40  30
CALERA      76  67  76  66  77 /  70  70  40  40  30
AUBURN      74  66  75  65  75 /  70  60  20  20  20
MONTGOMERY  78  67  79  65  78 /  70  70  30  20  20
TROY        76  67  78  65  77 /  70  50  20  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Dec 24, 10:24 AM CST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1024 AM CST THU DEC 24 2015

ALZ011>015-017>050-251930-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1024 AM CST THU DEC 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AS THE FRONTAL BOUNDARY SHIFTS SLOWLY NORTHWARD THIS AFTERNOON...A
LIMITED THREAT FOR SEVERE WEATHER IS STILL POSSIBLE. THIS LIMITED THREAT
SHOULD LAST THROUGH THE BULK OF THE AFTERNOON HOURS AND DIMINISH
AFTER SUNSET. THE MORE IMMEDIATE THREAT IS TRANSITIONING TO
WIDESPREAD FLOODING AS THIS LINE IS MOVING VERY SLOWLY.
ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE OVER MOSTLY
SATURATED SOILS CAUSING THE POTENTIAL FOR FLASH FLOODING THROUGH
AT LEAST MIDNIGHT. ALL THREATS SHOULD STAY MAINLY ALONG AND SOUTH
OF INTERSTATE 20.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NECESSARY AT TIMES THROUGH TONIGHT.

17/KLAWS

In the hours before

Local storm report, Dec 24, 9:26 AM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
926 AM CST THU DEC 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 AM     FLASH FLOOD      5 WSW BRUNDIDGE         31.70N 85.89W
12/24/2015                   PIKE               AL   EMERGENCY MNGR

            SEVERAL ROADS ARE FLOODED AND CLOSED. THESE INCLUDE CR
            6647, CR 6622 AND CR 3319.

&&

LINHARES
Local storm report, Dec 24, 9:38 AM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
938 AM CST THU DEC 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 AM     FLASH FLOOD      FOSTERS CROSS ROADS     33.42N 85.56W
12/24/2015                   RANDOLPH           AL   EMERGENCY MNGR

            CR 210 IS FLOODED AND CLOSED. CR 4801 HAS HAD A LARGE
            SECTION WASHED AWAY. CR 208 HAS HAD A LARGE SECTION
            WASHED AWAY. NUMEROUS OTHER COUNTY ROADS WERE FLOODED AND
            IMPASSABLE.

&&

LINHARES
Local storm report, Dec 24, 9:40 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
940 AM CST THU DEC 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 AM     FLASH FLOOD      4 N WEDOWEE             33.37N 85.49W
12/24/2015                   RANDOLPH           AL   EMERGENCY MNGR

            WATER HAS COME UP OVER THE OLD HIGHWAY 431 BRIDGE.
            HIGHWAY 48 HAS BEEN FLOODED AND WAS IMPASSABLE.

&&

LINHARES
Local storm report, Dec 24, 9:41 AM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
941 AM CST THU DEC 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     FLASH FLOOD      1 SSE WAUGH             32.35N 86.03W
12/24/2015                   MONTGOMERY         AL   BROADCAST MEDIA

            ROAD WAS FLOODED AND IMPASSABLE BETWEEN WELCH POINT AND
            LUCAS POINT.

&&

LINHARES
Local storm report, Dec 24, 10:17 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1017 AM CST THU DEC 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      4 SSE WAUGH             32.31N 86.02W
12/24/2015                   MONTGOMERY         AL   BROADCAST MEDIA

            WATER FLOWING ACROSS BRIDGE ON VAUGHN RD NEAR MARLER RD.
            TIME ESTIMATED BASED ON REPORT.

&&

TGOGGINS
Local storm report, Dec 24, 10:20 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1020 AM CST THU DEC 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     TORNADO          3 SSE SPRING HILL       32.04N 85.32W
12/24/2015                   BARBOUR            AL   NWS EMPLOYEE

            TORNADO DEBRIS SIGNATURE CONFIRMED BY DUAL-POL RADAR
            DATA.

0429 AM     TORNADO          1 SSE BOOT HILL         31.86N 85.63W
12/24/2015                   BARBOUR            AL   NWS EMPLOYEE

            TORNADO DEBRIS SIGNATURE CONFIRMED BY DUAL-POL RADAR
            DATA.

0515 AM     HEAVY RAIN       CLAYTON                 31.88N 85.45W
12/24/2015  E0.00 INCH       BARBOUR            AL   EMERGENCY MNGR

            WATER ON HIGHWAY 239 AND ALONG JACK HIGHTOWER ROAD.

0745 AM     FLASH FLOOD      3 SSE PICKETT           31.93N 85.61W
12/24/2015                   BARBOUR            AL   EMERGENCY MNGR

            WATER COVERING BRIDGE ON HIGHWAY 239 NEAR COUNTY ROAD 27.

0745 AM     HEAVY RAIN       SSW FORT MITCHELL ACTIV 32.30N 85.02W
12/24/2015  E0.00 INCH       RUSSELL            AL   EMERGENCY MNGR

            MINOR FLOODING, STANDING WATER, BRADLEY ROAD NEAR HIGHWAY
            165.

0759 AM     FLASH FLOOD      4 WNW BOOT HILL         31.90N 85.70W
12/24/2015                   BULLOCK            AL   LAW ENFORCEMENT

            GROUND EROSION CAUSE BY FLOODING, SINKHOLE HAS FORMED ON
            AL29N JUST ACROSS PIKE/BULLOCK COUNTY LINE-REROUTING
            TRAFFIC

0819 AM     FLOOD            1 SSW COMER             32.03N 85.39W
12/24/2015                   BARBOUR            AL   PUBLIC

            WATER FLOWING ACROSS THE BRIDGE ON CR 49. ROAD IS
            IMPASSABLE. CORRECTED FOR LOCATION.

0830 AM     FLOOD            20 SW INVERNESS         31.81N 85.99W
12/24/2015                   PIKE               AL   EMERGENCY MNGR

            COUNTY ROAD 223 HAS FLOODED IN PIKE COUNTY, ROAD IS
            CONSIDERED IMPASSABLE

0832 AM     FLASH FLOOD      10 NW COMER             32.14N 85.50W
12/24/2015                   BULLOCK            AL   EMERGENCY MNGR

            US HWY 82 CLOSED DUE TO FLASH FLOODING ON THE COUNTY LINE
            BETWEEN PIKE AND BARBOUR, TRAFFIC BEING REROUTED

0921 AM     FLASH FLOOD      LANETT                  32.87N 85.21W
12/24/2015                   CHAMBERS           AL   EMERGENCY MNGR

            FLOODING HAS PRODUCED A GAS MAIN BREAK ON CHERRY STREET.
            HIGHWAY 29 IS IMPASSABLE AND CLOSED. SEVERAL OTHER LOCAL
            STREETS ARE FLOODED AND IMPASSABLE. CREEKS AND STREAMS
            ARE RUNNING OUT OF THEIR BANKS.

0924 AM     FLASH FLOOD      5 WSW BRUNDIDGE         31.70N 85.89W
12/24/2015                   PIKE               AL   EMERGENCY MNGR

            SEVERAL ROADS ARE FLOODED AND CLOSED. THESE INCLUDE CR
            6647, CR 6622 AND CR 3319.

0936 AM     FLASH FLOOD      FOSTERS CROSS ROADS     33.42N 85.56W
12/24/2015                   RANDOLPH           AL   EMERGENCY MNGR

            CR 210 IS FLOODED AND CLOSED. CR 4801 HAS HAD A LARGE
            SECTION WASHED AWAY. CR 208 HAS HAD A LARGE SECTION
            WASHED AWAY. NUMEROUS OTHER COUNTY ROADS WERE FLOODED AND
            IMPASSABLE.

0936 AM     FLASH FLOOD      4 N WEDOWEE             33.37N 85.49W
12/24/2015                   RANDOLPH           AL   EMERGENCY MNGR

            WATER HAS COME UP OVER THE OLD HIGHWAY 431 BRIDGE.
            HIGHWAY 48 HAS BEEN FLOODED AND WAS IMPASSABLE.

0940 AM     FLASH FLOOD      1 SSE WAUGH             32.35N 86.03W
12/24/2015                   MONTGOMERY         AL   BROADCAST MEDIA

            ROAD WAS FLOODED AND IMPASSABLE BETWEEN WELCH POINT AND
            LUCAS POINT.

1000 AM     FLASH FLOOD      4 SSE WAUGH             32.31N 86.02W
12/24/2015                   MONTGOMERY         AL   BROADCAST MEDIA

            WATER FLOWING ACROSS BRIDGE ON VAUGHN RD NEAR MARLER RD.
            TIME ESTIMATED BASED ON REPORT.

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 9:33 PM CSTRiver Flood WarningBMXMontgomery4 days
Dec 23, 11:15 PM CSTAreal Flood AdvisoryBMXBarbour, Bullock, Pike, Russell3 hr
Dec 24, 12:41 AM CSTFlash Flood WarningBMXBarbour, Pike3 hr
Dec 24, 3:37 AM CSTTornado WarningBMXBarbour24 min
Dec 24, 4:31 AM CSTTornado WarningBMXBarbour, Bullock59 min
Dec 24, 4:50 AM CSTAreal Flood AdvisoryBMXBarbour, Bullock, Pike, Russell3 hr
Dec 24, 4:54 AM CSTAreal Flood AdvisoryBMXCalhoun, Clay, Cleburne, Coosa, Randolph, Talladega3 hr
Dec 24, 7:12 AM CSTFlash Flood WarningBMXRandolph3 hr
Dec 24, 7:40 AM CSTFlash Flood WarningBMXBarbour, Bullock, Pike, Russell3 hr
Dec 24, 7:55 AM CSTAreal Flood WarningBMXCalhoun, Cherokee, Clay, Cleburne, Randolph, Talladega3 hr
Dec 24, 8:03 AM CSTFlash Flood WarningBMXChambers6 hr
Dec 24, 8:40 AM CSTTornado WarningBMXBarbour35 min
Dec 24, 8:53 AM CSTFlash Flood WarningBMXElmore, Lee, Macon, Montgomery, Tallapoosa4 hr
Dec 24, 10:11 AM CSTAreal Flood WarningBMXRandolph64 min
Dec 24, 10:17 AM CSTFlash Flood WarningBMXBullock, Chambers, Lee, Macon, Montgomery, Pike and 1 more3 hr
Dec 24, 10:35 AM CSTSevere Thunderstorm WarningBMXChambers, Lee14 min
Dec 24, 12:59 PM CSTFlash Flood WarningBMXBarbour, Bullock, Chambers, Elmore, Lee, Lowndes and 5 more12 hr
Dec 24, 2:49 PM CSTRiver Flood WarningBMXElmore, Montgomery11 days

Nearby

Flash Flood Warnings in Alabama, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.